# SDR 04FDEA02529

- Difficulty date: August 19, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1400,  RT STA 600-620 STR 9, SKIN REPAIR DOUBLER REQUIRES FURTHER EVALUATION.  REMOVED SKIN DOUBLER AT STA 600 STR 9 RH AND REPAIRED PER SRM 53-30-3 FIG 3, REPAIRED DAMAGED STRINGER AT STA 600 9 RH PER SRM 53-10-3 AND REPAIRED DAMAGED TEAR STRAP AT STA 600 STR 9 RH PER SRM 53-30-4 FIG 9
